# SDR REXA2017101201110

- Difficulty date: October 12, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N330PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15330
- Aircraft time: 7,657 hours, 5,306 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: 601R317071
- Condition: Cracked
- Location: Passenger Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD WEB IS CRACKED AT LOWER PART OF RISER.  REPAIRED THE DOOR FWD WEB AT LOWER PART OF RISER IAW SRM 52-11-04.
